# SDR AALA20161125019

- Difficulty date: November 24, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 15,615 hours, 6,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT LENS COVER DETACHED.  SECURED LENS COVER IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
